# SDR DXTA200803054

- Difficulty date: May 11, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N880QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258570
- Aircraft time: 5,017 hours, 3,687 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 6839
- Condition: Burned Out
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PRIMARY NOSE GEAR GREEN DOWN ANNUNCIATOR DID NOT ILLUMINATE PRIOR TO LANDING.  REMOVED 2 EA UNSERVICEABLE LIGHT BULBS. INSTALLED 2 EA NEW LIGHT BULBS. OPERATIONAL CHECK WAS FOUND TO BE SATISFACTORY. ACCOMPLISHED IAW MM 33-10-00.
